Schizophrenia.com

Anyone else experience cool feeling in head what med stopped it

Need help with my meds I need one that doesn’t cause my brain to die

1 Like

It can be hit or miss but if I listened to every bad story about my medications I wouldn’t have improved to lead a good life…Like I always heard zyprexa was bad and mad you add weight. I have lost more on it than risperdal or abilify the other ones I’ve tried…

Talk to your doctor. A good shrink will have a feel to you and your symptoms and it’s worth a shot…Your brain won’t die that’s for sure. It’ll change some neural pathways but that isn’t a bad thing for those with sz…In my opinion.

I am taking risperidone and I’m pretty sure parts of my brain are dying how in the world would medicine rewiring your brain be a good thing especially when that rewire according to so many studies means it’s actually lowering your cognitive ability and yes it’s permanent so yes this is a horror story because because of my meds I have dysphagia can’t think worth a damn and I’m either sleepless or really sleepy if it wasn’t because it stops my positive symptoms I would’ve dropped it a long time ago

Risperdal didn’t work for me either. I had poverty of thought and couldn’t function to a good level. My point is I tried a couple of others and found something that worked better. That is the choice these days as there’s other alternatives.

Talk to your doctor and maybe try something else if you can…it can make a world of difference.

Do you mean the cold feeling feels like water cold thing in your head or is it really just a normal cold?

Yeah man it’s kinda like that like this cool water head feeling

1 Like

If you talking about anticholigenic side effects, you can try asking your psychiatrist for brexpiprazole as it has the lowest on the scale for it or lurasidone.

Try checking this Lancet study to find something that suits you https://www.thelancet.com/article/S0140-6736(19)31135-3/fulltext

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.